Show simple item record

dc.creatorAmmar-Khodja, Farides
dc.creatorBenabdallah, Assiaes
dc.creatorGonzález Burgos, Manueles
dc.creatorTeresa de Oteyza, María de la Luz dees
dc.date.accessioned2016-05-23T10:34:03Z
dc.date.available2016-05-23T10:34:03Z
dc.date.issued2011-12
dc.identifier.citationAmmar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2011). The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials. Journal de Mathématiques Pures et Appliquées, 96 (6), 555-590.
dc.identifier.issn0021-7824es
dc.identifier.urihttp://hdl.handle.net/11441/41492
dc.description.abstractThis paper is devoted to prove the controllability to trajectories of a system of n one-dimensional parabolic equations when the control is exerted on a part of the boundary by means of m controls. We give a general Kalman condition (necessary and sufficient) and also present a construction and sharp estimates of a biothorgonal family in L2 (0, T; C) to {t j e −Λkt}.es
dc.description.abstractCet article a pour but de prouver la contrôlabilité aux trajectoires d’un système de n équations paraboliques en une dimension d’espace par m contrôles exercés sur une une partie du bord. Nous obtenons une condition de Kalman (nécessaire et suffisante). La preuve passe par la construction dans L2 (0, T; C) d’une famille biorthogonale à la suite {t j e −Λkt} et par une estimation de la norme de ses éléments.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipConsejo Nacional de Ciencia y Tecnología (México)es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal de Mathématiques Pures et Appliquées, 96 (6), 555-590.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectParabolic systemses
dc.subjectBoundary Controllabilityes
dc.subjectBiorthogonal familieses
dc.subjectKalman Rank conditiones
dc.titleThe Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentialses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/acceptedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDMTM2006-07932es
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.matpur.2011.06.005
dc.identifier.doi10.1016/j.matpur.2011.06.005es
idus.format.extent37 p.es
dc.journaltitleJournal de Mathématiques Pures et Appliquéeses
dc.publication.volumen96es
dc.publication.issue6es
dc.publication.initialPage555es
dc.publication.endPage590es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41492
dc.contributor.funderMinisterio de Ciencia e Innovación (MICIN). España
dc.contributor.funderConsejo Nacional de Ciencia y Tecnología (CONACYT). México

FilesSizeFormatViewDescription
The Kalman condition for the ...497.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional